# SDR SIMA200805302

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 15,336 hours, 13,162 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521492401
- Condition: Corroded
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3823, CREW REPORTED AT CRUSE AT FL360 A LOUD BANG WAS FELT AND HEARD, APPROX 5 MIN LATER ANOTHER BANG FELT AND HEARD FOLLOWED BY LOUD BUFFETING FELT THROUGHOUT AIRCRAFT.  NOISE AND VIBRATION CEASED ON DESCENT THROUGH FL320 NOISE AND BUFFET FELT LIKE NOSE LANDING GEAR DOORS HAD OPENED AT LEAST PARTIALLY BUT NO EICAS.  AIRCRAFT REMOVED FROM SERVICE.  WHILE PERFORMING TROUBLESHOOTING, FOUND NOSE LANDING GEAR RIGHT DOWN LOCK PROX SENSOR HARNESS NOT LOCKING PROPERLY ONTO PROX SENSOR AND FOUND CORROSION IN CONNECTOR.  REMOVED AND REPLACED HARNESS ASSEMBLY AND PROX SENSOR IAW EMB 140 AMM 32-00-03.  PERFORMED OPERATIONAL CHECK GOOD OF LANDING GEAR.  AIRCRAFT WAS RETURNED TO SERVICE.
